# SDR ASAA2014082208927

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 31,490 hours, 9,294 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START RECEIVED AN FMC DISAGREE MESSAGE.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE.  MESSAGE EXTINGUISHED.
